# SDR SWAA2023040511133

- Difficulty date: February 28, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND BTW LBL8.1 AND LBL12.5 AT AFT CARGO COMPARTMENT 2023-142895<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AND BTW LBL8.1 AND LBL12.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 149A8102 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 AND BTW LBL8.1 AND LBL12.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 149A8102 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW.
